# SDR ASOA20140705092

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,393 hours, 14,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137216502
- Condition: Inoperative
- Location: Seat 18c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW REPORTED THAT THE EMERGENCY LIGHT WAS INOPERATIVE OVER SEAT 18C ON THE FORWARD SIDE. MAINTENANCE R & R THE AFFECTED LIGHT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
